# SDR ABXA010619

- Difficulty date: November 29, 2001
- Submitted: December 3, 2001
- Operation: Air carrier
- Aircraft: N828AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 45999
- Aircraft time: 78,390 hours, 25,248 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Unsecure
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CARGO DOOR HAND CRANK TOOL DID NOT STOW PROPERLY TO HOLDING CLIPS PREVENTING CREW EGRESS SAFETY OF FLIGHT.  INSTALLED VELCRO TO HOLD CARGO DOOR HAND CRANK.
